Über das Umkehrproblem der Abelschen Integrale.

W. Gröbner

Mathematische Zeitschrift (1961)

  • Volume: 77, page 101-105
  • ISSN: 0025-5874; 1432-1823

How to cite


Gröbner, W.. "Über das Umkehrproblem der Abelschen Integrale.." Mathematische Zeitschrift 77 (1961): 101-105. <http://eudml.org/doc/169978>.

author = {Gröbner, W.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {101-105},
title = {Über das Umkehrproblem der Abelschen Integrale.},
url = {http://eudml.org/doc/169978},
volume = {77},
year = {1961},

AU - Gröbner, W.
TI - Über das Umkehrproblem der Abelschen Integrale.
JO - Mathematische Zeitschrift
PY - 1961
VL - 77
SP - 101
EP - 105
KW - complex functions
UR - http://eudml.org/doc/169978
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.